It is currently Mon Aug 21, 2017 6:33 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 1 post ] 
Author Message
PostPosted: Fri Mar 30, 2012 11:09 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Sep 18, 2011 3:05 pm
Posts: 60
I have almost been off twice and had to raise my dose for pain. This time I was down to 1mg and had to have a tooth extracted; had to go to 4mg for a week and been on 3mg for 3 weeks. I am extremely tired and so sleepy that I can barely function half of the day. Could this be due to the rapid inc in dose? Seems like the fatigue and sleepiness occur after I take my subutex. What has been you all's experience when you've had to raise your dose. Have you experienced the same?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 1 post ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group